RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 6, Pages 1251–1254 (Mi dan33026)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Stability of the root-number of an analytic operator-function and on perturbations of its characteristic numbers and eigenvectors

V. M. Eni

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (488 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: I. N. Vekua
Received: 08.06.1966

Citation: V. M. Eni, “Stability of the root-number of an analytic operator-function and on perturbations of its characteristic numbers and eigenvectors”, Dokl. Akad. Nauk SSSR, 173:6 (1967), 1251–1254

Citation in format AMSBIB
\Bibitem{Eni67}
\by V.~M.~Eni
\paper Stability of the root-number of an analytic operator-function and on perturbations of its characteristic numbers and eigenvectors
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 6
\pages 1251--1254
\mathnet{http://mi.mathnet.ru/dan33026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0212605}
\zmath{https://zbmath.org/?q=an:0157.45302}


Linking options:
  • http://mi.mathnet.ru/eng/dan33026
  • http://mi.mathnet.ru/eng/dan/v173/i6/p1251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Fel'dman, “The radiative transport equation and operator Wiener–Hopf equations”, Funct. Anal. Appl., 5:3 (1971), 262–264  mathnet  crossref  mathscinet  zmath
    2. I. Ts. Gokhberg, E. I. Sigal, “An operator generalization of the logarithmic residue theorem and the theorem of Rouché”, Math. USSR-Sb., 13:4 (1971), 603–625  mathnet  crossref  mathscinet  zmath
    3. B. S. Pavlov, “Factorization of a scattering matrix and the serial structure of its roots”, Math. USSR-Izv., 7:1 (1973), 215–245  mathnet  crossref  mathscinet  zmath
    4. V. N. Pyvovarchyk, “Eigenvalues of a certain quadratic pencil of operators”, Funct. Anal. Appl., 23:1 (1989), 70–72  mathnet  crossref  mathscinet  zmath  isi
    5. V. V. Sliva, “Translation of eigenvalues of a dissipative bundle of operators”, Math. Notes, 53:4 (1993), 458–459  mathnet  crossref  mathscinet  zmath  isi
    6. Nguyen Manh Hung, “Asymptotic behaviour of solutions of the first boundary-value problem for strongly hyperbolic systems near a conical point at the boundary of the domain”, Sb. Math., 190:7 (1999), 1035–1058  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. N. Bogolyubov, M. D. Malykh, “On the perturbation theory of spectral characteristics of waveguides”, Comput. Math. Math. Phys., 43:7 (2003), 1004–1015  mathnet  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019